# SDR GLBA2002198

- Difficulty date: December 12, 2002
- Submitted: December 13, 2002
- Operation: Air carrier
- Aircraft: N226GL
- Make and model: Beech 1900D
- Aircraft serial: UE226
- Aircraft time: 14,791 hours, 18,557 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Light
- Condition: Illuminated
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

ON TAKE OFF, RT COLLECTOR TANK LOW ANNUCIATOR ILLUMINATED, PENDING CORRECTIVE ACTION.
